Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 25, Number 3

All articles in this issue are freely accessible.

Nonnegative polynomials and sums of squares
Grigoriy Blekherman.
J. Amer. Math. Soc. 25 (2012), 617-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904568
Lyapunov exponents, periodic orbits, and horseshoes for semiflows on Hilbert spaces
Zeng Lian and Lai-Sang Young.
J. Amer. Math. Soc. 25 (2012), 637-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904569
Microscopic derivation of Ginzburg-Landau theory
Rupert L. Frank, Christian Hainzl, Robert Seiringer and Jan Philip Solovej.
J. Amer. Math. Soc. 25 (2012), 667-713
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2904570
$p$-adic periods and derived de Rham cohomology
A. Beilinson.
J. Amer. Math. Soc. 25 (2012), 715-738
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904571
A generalization of Steinberg’s cross section
Xuhua He and George Lusztig.
J. Amer. Math. Soc. 25 (2012), 739-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904572
The Vlasov-Poisson-Landau system in a periodic box
Yan Guo.
J. Amer. Math. Soc. 25 (2012), 759-812
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904573
A finiteness property of abelian varieties with potentially ordinary good reduction
Haruzo Hida.
J. Amer. Math. Soc. 25 (2012), 813-826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904574
Regularity and free boundary regularity for the $p$-Laplace operator in Reifenberg flat and Ahlfors regular domains
John L. Lewis and Kaj Nyström.
J. Amer. Math. Soc. 25 (2012), 827-862
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904575
Rational surfaces with a large group of automorphisms
Serge Cantat and Igor Dolgachev.
J. Amer. Math. Soc. 25 (2012), 863-905
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2904576
Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs
June Huh.
J. Amer. Math. Soc. 25 (2012), 907-927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2904577
American Mathematical Society